# SDR CALA0001156

- Difficulty date: July 25, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.2 INCH CRACK IN MID CARGO DOOR AFT PAN FLANGE ADJACENT TO TORQUE TUBE CAM.  THE CRACK WAS STOP DRILLED IAW SRM 52-03, FIGURE 1.  THE EXISTING REPAIR DOUBLER WAS REMOVED FOR ACCESS.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 26A AND 51-10-3.  THE EXISTING REPAIR DOUBLER WAS REINSTALLED IAW SRM 51-30-2.
